# SDR UIEA2019101755721

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,459 hours, 24,741 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 870712
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

L ENG HPSOV EICAS.  ALL MAINTENANCE PROCEDURES COMPLIED WITH.   REMOVED AND REPLACED HIGH PRESSURE CONTROLLER IAW AMM 36-11-08, OPS CHECK NORMAL.
